# SDR ASOA2012092102258

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,228 hours, 19,270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE MESSAGE. GEAR DISAGREE WITH HANDLE IN UP POSITION.  NOSE GEAR ICON RED, MAINS AMBER.  FOLLOWED QRH AND EXTENDED GEAR VIA MANUAL RELEASE.  MSGS WENT OUT WHEN MANUAL EXTENSION COMPLETE.  LANDED WITHOUT INCIDENT.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  READJUSTED UPLOCK PROXIMITY SENSOR IAW AMM 32-61-05. OPS CHECK GOOD WITH 10 GEAR SWINGS. NO DEECTS NOTED.  SDR CLOSED.
